By Topic

Asymptotic stability of the MMSE linear filter for systems with uncertain observations (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Sufficient conditions for uniform asymptotic stability in the large of the optimal minimum mean-square error (MMSE) linear filter are developed for discrete linear systems whose observations may contain noise alone and where only the probability of occurrence of such cases is known to the estimator. Conditions for existence, uniqueness, and stability of the steady-state optimal filter are also considered for the case when the system is time-invariant.

Published in:

Information Theory, IEEE Transactions on  (Volume:27 ,  Issue: 2 )